Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes abdominal discomfort after taking Levonorgestrel tablet?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12883 Questions
Question
I started the pill on Dec. 3 and had protected sex with my boyfriend on Dec. 10 and the condom broke. I took next choice on Tuesday Dec. 12 at noon. For past couple of days, lower abdomen feels like there is blood buildup and minor discomfort. A lot of clear and white discharge. Could I be pregnant?
Wed, 30 May 2018 in Pregnancy
 
 
Answered by Dr. Rakhi Tayal 24 minutes later
Brief Answer:
very less chances.

Detailed Answer:

Hello,
Thanks for posting your query.
I have gone through your query,there is very less chances of pregnancy,minor discomfort and discharge are due to gastritis and hormonal disturbances due to pills.Wait for next period.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: What causes abdominal discomfort after taking Levonorgestrel tablet? 7 minutes later
I am on the last day of the active pills of my birth control and still have no period. Should I be concerned? Should i start taking new pack of birth control pills?
 
 
Answered by Dr. Rakhi Tayal 5 minutes later
Brief Answer:
Nothing worrisome.

Detailed Answer:
Hello.
Thanks for writing again.
There is nothing to worry,before starting new pack you should wait for your period.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: What causes abdominal discomfort after taking Levonorgestrel tablet? 53 minutes later
If i dont get my period this month, should i be worried? My birth control pills are for 3 weeks and the fourth week is empty. if I dont get my period during the fourth week, will it mean that I have missed taking my pill? I dont want to mess up my cycle further.
 
 
Answered by Dr. Rakhi Tayal 8 hours later
Brief Answer:
The period usually happens in pill free period.

Detailed Answer:
Welcome back,

You will have a period during the pill-free period. In some cases, the period may not happen during the pill-free week.

In that case, you can have a urine test for pregnancy and then start with the next pack after ruling out the pregnancy.

Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor